# SDR SWAA2017110717619

- Difficulty date: October 16, 2017
- Submitted: November 8, 2017
- Operation: Air carrier
- Aircraft: N713SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27847
- Aircraft time: 67,819 hours, 40,210 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 111A11111
- Condition: Cracked
- Location: Bs 665
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL BULKHEAD PRESSURE WEB CRACKED AT BS 665, RBL 41.  REPAIRED THE WEB IAW EA.
